| Model Number |
MMT-751NAB |
| Medical Device Problem Codes |
Break (1069); Mechanical Problem (1384); Obstruction of Flow (2423); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump passed the displacement test but rewind anomaly during the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime and excessive no delivery alarm due to loose drive support disk.Insulin pump received with cracked battery tube threads, cracked reservoir tube lip, missing end cap sticker and broken battery cap.The p-cap locks into the reservoir compartment properly noted.
Event or Problem Description
Information received by medtronic indicated that the casing of insulin pump was cracked, battery cap damaged.It had different grinding noises, no delivery alarm.No harm requiring medical intervention was reported.The insulin pump was returned for analysis.